View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Rodkina, Alexandra E.
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
On asymptotic behaviour of solutions of stochastic difference equations
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Nonlinear Analysis
Translated Title
n/a
Reprint Status
Refereed
Date of Publication
2001
Volume ID
47
Issue ID
n/a
Page(s)
4719-30
Language
n/a
Connective Phrase
n/a
Location/URL
www.elsevier.nl/locate/na
ISSN
n/a
Notes
n/a
Abstract
Stochastic difference equations with Volterra type main term, martingale and non-martingale type noises, generalized discrete stochastic approximation procedure as well as stochastic hybrid equation are considered. Conditions as a.s boundedness and different types of stability of the solutions are obtained.